# SDR CALA2016020800088

- Difficulty date: February 5, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N77014
- Make and model: Boeing 777224
- Aircraft serial: 29862
- Aircraft time: 80,918 hours, 8,049 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 96091
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OHAR CEILING EMER LIGHT FOUND 3 EACH DIM OHAR EMER LIGHT BATTERY PACK & CHARGER M9073 REPLACED.  LAMP TEST RESULT NORMAL IAW AMM 33-51-06.
